Skip to content
COULD I POSSIBLY B HIV , CONT, !!!!!
avatar
Anon_68071 posted:
+ 30 LB WEIGHT LOSS SINCE NOVEMBER, NAUSEAU , VOMITTING , DIAREHEA ( THAT THE DR SAID WAS FROM MY MAGNESIUM PILLS) , INSOMNIA 4 A MONTH , RESTLESS SYNDROME 4 A MONTH , ANXIETY THAT LASTED 4 APPROX 10 HRS A DAY 4 3 MONTHS !!!
I THINK THATS ALL ......
HELP !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Reply


Helpful Tips

What steps to take if you test positive?Expert
Hello community, Dan, Gail and myself often answer questions around the potential risk of different exposures for those of you who are ... More
Was this Helpful?
25 of 38 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.